# SDR GLBA2002020

- Difficulty date: February 11, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 12,888 hours, 16,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LEFT ENVIRONMENTAL FAIL ILLUMINATED ON TAKEOFF ROLL.  COULD NOT DUPLICATE FAULT, OPS CHECKED SYSTEM SATISFACTORY.
